# SDR HEEA0011316

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Spline
- Part number: 206076373001
- Condition: Worn
- Location: M/R Tach Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GEN SPLINE WORN OUT.
